# SDR ASAA2017021619989

- Difficulty date: February 16, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RT FLOOR PANEL CORRODED BS 500 - 500A. ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02,  FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED THE FLOOR PANEL IAW SRM 51-40-02 AND DWG 143A0080.
